# SDR UIEA2022103001177

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,981 hours, 19,159 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AFT CGO COMPT INSPECTION, FOUND PREVIOUS TRIMMED AREA ON THE FLOOR WEB ORIGINAL HOLE AT FS 1910 RBL 44".( AFT CGO COMPT STA 1910 RBL 44" DAMAGED AREA TRIMMED OFF AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01 AND EO 4453C264 )
